PDA

View Full Version : Anyone taking Levaquin?


cindycactus
06-18-2009, 02:52 PM
For anyone taking Levaquin or knows someone who is I want to post this warning from my niece who took it for an infection. She had very bad side effects. Very severe pain in her joints/muscles. Had to go to the emergency room after taking only 5 pills. She couldn't move. I will let her tell you about it.

"Hi Aunt Thelma. Start nursing school in August. Have orientation end of this month. Hoping I am close to normal physically by then. Having daily joint/muscle (not sure which) in elbows, knees and lower back. Every day is uncomfortable, some days being worse than others. It's amazing to me with the thousands of documented cases of ADR's (adverse drug reactions) from Levaquin that it has not been pulled off the market or at least restricted in use. This stuff disables some for years and the problem is that the symptoms carry on and get worse after discontinuing its use. There are numerous articles online that point to fluoroquinolones ADR's and a relation to the newly diagnosed Fibromyalgia and Chronic Fatigue Syndrome. It's so sad that people have to suffer from this all for GREED $. 14 Pills of Levaquin cost $175 and my Doctor gave me $25 off coupons both times that he prescribed it to me.

(Watch the video below. This is what she is talking about. Thelma)
http://www.youtube.com/watch?v=kbsCLkBZHOY (http://www.youtube.com/watch?v=kbsCLkBZHOY)

Do watch them if you have time. First one is about a once healthy, active pharm drug rep that was and still is facing severe ADR's from taking Levaquin. Second video is Part 1 of 6 Parts called Certain Adverse Events that was recently created to warn the public about fluoroquinolone use and toxicity. They are chemotherapuetic drugs and case damage at the DNA level. I've had to stop reading the posts and blogs on all who have been floxed (poisoned) by these drugs just because of how nightmarish their situations are. I feel somewhat lucky as I am able to walk and some can't. Please spread the word to all you know. My opinion is that one should only take Levaquin as a last resort and Doctors need to make people aware of the severe ADR's (some irreversible) that could occur."

Debkcs
06-18-2009, 04:24 PM
Six years ago, when I could still work as a nurse, one of my rehab patients was a woman who had taken Levoquin with disastorous results. She spent a month in the hospital where I worked, then weeks getting rehab.

Hope the best for your neice, nursing school is hard work!